# SDR 2001FA0000018

- Difficulty date: May 18, 2001
- Submitted: June 19, 2001
- Operation: General aviation
- Aircraft: N7087X
- Make and model: Robsin R22BETAII
- Aircraft serial: 2829
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Malfunctioned
- Location: Rotor Drive
- Part time: 488 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

V-BELT, (PN A190-2) OF THE R22 DRIVE SYSTEM, MALFUNCTIONED BY COMING APART AND JUMPED OFF DRIVE PULLEYS, CAUSING LOSS OF DRIVE TO ROTOR DRIVE SYSTEM.
